# SDR FDEA202304190678

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC05834
- Condition: Damaged
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - TRAILING EDGE INBOARD ISLAND UPPER SKIN LOWER SURFACE FORWARD EDGE   FINGER DOUBLER AT XW 398 FOUND DETACHED.  REPAIR CARRIED OUT AS PER MD-11 SRM 57-50-01-  2R REPAIR 6 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
